Rash on the new levi r...

  1. Unhappy Rash on the new levi r...

    I'll try postin this here. Thanks in advance.

    I've developed a rash everywhere except my face. I noticed this after starting a bottle of the new Levi R. Nothing else in my diet or supplement regime has chAnged. I just noticed, and hopefully this is the problem, I shouldve started with 1 pill doses. I've been taking two pill doses like the old formula. I'll cut back to one twice a day to see what happens.

    In case it helps, I'm also runnin rpm at 4/4 on wo days. 4 on non wo days. Then the usual ish: fish oil, gluc, etc. They look like hives, and I'm pretty sure that's what this is. I'm actually gonna drop he levi altogether. If it doesn't start to clear up by Thursday, I'll go see my primary. tHanks for any input.

  2. Just in case

  3. Quit it for 2 weeks then restart again.

    Could allergy. Could too many things interacting. Could be viral.

    Check the ingredient profile for anything you've not used and google under "contraindication". I've not used Leviathan Reloaded. I personally think its viral.

Similar Forum Threads

  1. P-mag rash?
    By Born2ball in forum Anabolics
    Replies: 2
    Last Post: 08-08-2010, 09:49 PM
  2. Rash from T-1?
    By ShredHead in forum Anabolics
    Replies: 2
    Last Post: 10-07-2003, 06:12 PM
  3. rash on ucp 1
    By wildcat24 in forum Supplements
    Replies: 2
    Last Post: 09-05-2003, 01:15 PM
Log in
Log in